# SDR 2010FA0000185

- Difficulty date: February 2, 2010
- Submitted: February 25, 2010
- Operation: General aviation
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Engine: Pwa PT6A67D
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 118130022607
- Condition: Mismanufactured
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW AILERON TRIM TAB FROM VENDOR.  TAB WAS A NEW PART FROM MFG.  INCOMING INSP NOTED THE RIVETS THAT SHOULD HAVE BEEN INSTALLED TO SECURE THE ACTUATOR HORN TO THE TAB WERE MISSING.  THERE IS ALSO A ROW OF RIVETS, ALONG THE HINGE LINE, THAT WERE MISSING.  THESE RIVETS ARE THE SUBJECT OF A SB.  THIS IS THE SECOND TAB REJECTED FOR THIS PROBLEM.
